# SDR ASAA2022052438446

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 569 hours, 163 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Receiver
- Part number: 8223150101
- Part serial: 78YHL
- Condition: Failed
- Location: Ee Rack, E1
- Part time: 569 hours, 163 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL INDICATED ON BOTH INBOARD DISPLAY UNTIS. GROUNDED - YES. REF B737-9 AMM 34-41-42 REMOVED AND REPLACED WXR RECEIVER, PROCESSOR. OPS CHECK GOOD A/C OK FOR SERVICE.
